EconPapers    
Economics at your fingertips  
 

Feng’s First Integral Method Applied to the ZKBBM and the Generalized Fisher Space‐Time Fractional Equations

Huitzilin Yépez-Martínez, Ivan O. Sosa and Juan M. Reyes

Journal of Applied Mathematics, 2015, vol. 2015, issue 1

Abstract: The fractional derivatives in the sense of the modified Riemann‐Liouville derivative and Feng’s first integral method are employed to obtain the exact solutions of the nonlinear space‐time fractional ZKBBM equation and the nonlinear space‐time fractional generalized Fisher equation. The power of this manageable method is presented by applying it to the above equations. Our approach provides first integrals in polynomial form with high accuracy. Exact analytical solutions are obtained through establishing first integrals. The present method is efficient and reliable, and it can be used as an alternative to establish new solutions of different types of fractional differential equations applied in mathematical physics.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2015/191545

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2015:y:2015:i:1:n:191545

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2015:y:2015:i:1:n:191545